Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Someclearday

Doxy makes me sooo sick

Recommended Posts

I feel terrible but I feel it could possibly be working. Should I switch or stick it out for the rest of the 10 days i have left? I hate the idea of messing around with antibiotics

Share this post


Link to post
Share on other sites
I feel terrible but I feel it could possibly be working. Should I switch or stick it out for the rest of the 10 days i have left? I hate the idea of messing around with antibiotics

does your stomach hurt or something like that? if so make sure you take it with food and lots of water. i would say to finish your dose but if its that bad trying switching to 1 pill a day for the rest of the time. that might help. i am on doxy now but havent had any issues but i always take it with food and 2 glasses of water.

Share this post


Link to post
Share on other sites

I get really really nauseated. More at night then when I take it in the morning. But I'll put up with anything if it'll help me skin! Maybe I'll try drinking more water

Share this post


Link to post
Share on other sites
I get really really nauseated. More at night then when I take it in the morning. But I'll put up with anything if it'll help me skin! Maybe I'll try drinking more water

ugh i know that feeling and its awful!! i hate being nauseated. when i took minocycline sometimes it would make me sick but it was only in the morning. yeah try drinking more water when you take it. maybe that will help. i hope you feel better soon ;)

Edited by Karen Howz

Share this post


Link to post
Share on other sites

The normal rule is having doxy 1/2 hour after a full meal with a full glass of water. If you think your getting uncomfortable cut the gap to 15 minutes. If its still not acceptable definitely consult your doctor.

Just a word of caution, doxy causes photo sensitivity.Try avoiding the sun as much as possible or wear a sunscreen when outdoors.

Share this post


Link to post
Share on other sites

I was just prescribed doxy today. I asked about the food thing. My derm said take it with a full glass of water and a full meal (not a snack). Read the package instructions and it says don't take with food. Instructions also say avoid calcium/milk. So, I'm going to try taking immediately after dinner, and just make sure I have no dairy with dinner. Derm said if my stomach can't handle it, to set up another appointment with her.

Share this post


Link to post
Share on other sites

So, took my first pill today. No nausea. Yeah!

For those of you who feel ill from it, did you always feel that way or did it happen after you had been on it a while?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×